# SDR DXTA2023021780640

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N803QS
- Aircraft serial: 7000026
- Aircraft time: 2,823 hours, 1,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 005118
- Condition: Defective
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH THE BATTERIES OFF THE EMERGENCY LIGHTS WILL NOT ILLUNINATE IN THE EMER LTS ON POSITION // SIGNOFF// GAINED ACCESS TO AIRCRAFT AND FOUND WITH MAIN BATS CONNECTED AND SWITCHES OFF THE EMERGENCY LIGHTS WILL NOT TURN ON WITH SWITCH AND ARM OR ON POSITION. REMOVED #1 LH FWD EMERGENCY BATTERY PACK UC019 AND INSTALLED A REPAIRED BATTERY PACK IAW CE800 AMM 22-50-07 ALL OPS CHECKS GOOD IAW CE700 AMM 33-50-00. SYSTEM IS OPERATING AS DISERVICED.
